Proof of a conjecture on irredundance perfect graphs

Volkmann, L. and Zverovich, V. (2002) Proof of a conjecture on irredundance perfect graphs. Journal of Graph Theory, 41 (4). pp. 292-306. ISSN 0364-9024

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/jgt.10068


Item Type:Article
Uncontrolled Keywords:mathematics, irredundance, perfect, graphs, proof
Faculty/Department:Faculty of Environment and Technology
ID Code:5865
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:17 Feb 2015 15:53

Request a change to this item

Copyright 2013 © UWE better together